# SDR CA140221015

- Difficulty date: October 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electrical Box
- Part number: 301450401
- Condition: Failed
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT: ON GEAR RETRACTION: GEAR SELECTOR LIGHT FLASHING AMBER , RH MAIN GEAR UNSAFE RED WARNING. QRH CONSULTED. GEAR VERIFIED AS UP BOTH VISUALLY AND SECONDARY LIGHTS RETURN TO BASE. GEAR SELECTED DOWN SATIS  PERFORMED TROUBLESHOOTING NO PRESENT FAULT ON GROUND  FAULT HISTORY FOR LAST LEG :FAULT CODES DIN01B, DIN01D RGDLK1, RGDLK2 PROX SENS.SHORT INSPECTION OF RIGHT MLG C/O WITHOUT FINDINGS.  GEAR SWINGS CARRIED OUT, FAULT DUPLICATED TWICE ON TWO ATTEMPTS. ORIGINAL PREÏ¿½MOD PART NUMBER PSEU REÏ¿½INSTALLED AND TESTED WITHOUT FURTHER FAULTS.   REPLACE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) WITH NEW PSEU (P/N 30145Ï¿½0401) FIVE GEAR SWINGS FOLLOWED BY AN ALTERNATE EXTENSION PROCEEDURE CARRIED OUT SUCCESSFULLY. NO FURTHER FAULTS.  IN THE FAULT HISTORY OF LAST SHOP REPORT (REPAIR CUSTOMER STATUS REPORT, THERE ARE SAME FAULTS LIKE AS DIN01D, DIN01B WHICH WERE RECORDED IN FAULT HISTORY OF THE FLIGHT. THE FAULTS APPEAR DURING LG RETRACTION ONLY. THERE IS NO ANY FAULT PRESENT WHEN A/C ON GROUND AND LG EXTENDED . PSEU REPLACEMENT PROCEDURE IN AMM 32-61-01, SB 84-32-66 DOES NOT REQUIRE LG RETRACTION/EXTENTION TEST, THEREFORE THE FAULT NOT DISCOVERED DURING REPLACEMENT.
